MathSciNet Relay Station
MathSciNet bibliographic data
MR1487548 45J05 (45G10 47H15 47N20)
Meehan, Maria; O'Regan, Donal Existence theory for nonlinear Volterra integrodifferential and integral equations. Nonlinear Anal. 31 (1998), no. 3-4, 317–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement